RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 6(360), Pages 151–160 (Mi umn799)  

This article is cited in 1 scientific paper (total in 1 paper)

A. A. Bolibrukh's works on multidimensional regular and Fuchsian systems

V. P. Leksin

Kolomna State Pedagogical Institute

Abstract: This paper is a survey of A. A. Bolibrukh's main achievements in the theory of linear meromorphic Pfaffian systems on complex manifolds.

DOI: https://doi.org/10.4213/rm799

Full text: PDF file (201 kB)

English version:
Russian Mathematical Surveys, 2004, 59:6, 1155–1164

Bibliographic databases:

UDC: 517.952+517.956.8
MSC: Primary 58A17, 34M50, 34M35; Secondary 12J20
Received: 27.07.2004

Citation: V. P. Leksin, “A. A. Bolibrukh's works on multidimensional regular and Fuchsian systems”, Uspekhi Mat. Nauk, 59:6(360) (2004), 151–160; Russian Math. Surveys, 59:6 (2004), 1155–1164

Citation in format AMSBIB
\Bibitem{Lek04}
\by V.~P.~Leksin
\paper A.\,A.~Bolibrukh's works on multidimensional regular and Fuchsian systems
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 6(360)
\pages 151--160
\mathnet{http://mi.mathnet.ru/umn799}
\crossref{https://doi.org/10.4213/rm799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2138471}
\zmath{https://zbmath.org/?q=an:1073.58005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59.1155L}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 6
\pages 1155--1164
\crossref{https://doi.org/10.1070/RM2004v059n06ABEH000799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228734800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17744376585}


Linking options:
  • http://mi.mathnet.ru/eng/umn799
  • https://doi.org/10.4213/rm799
  • http://mi.mathnet.ru/eng/umn/v59/i6/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:90
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018